# SDR REXA2019112621702

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613S
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LATE FINDING:  ELONGATED HOLES AND WEAR ON PIANO HINGE OF EXTERNAL SURROUND STRUCTURE AT MAIN PASSENGER DOOR (SM)
""SUMMARY: DAMAGED PIANO HINGE OF EXTERNAL SURROUND STRUCTURE AT MAIN PASSENGER DOOR WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND SRM 53-21-23-201-010-A01


"
